• ¿Documento equivocado? Cámbialo gratis
  • Escrito por estudiantes que aprobaron
  • Inmediatamente disponible después del pago
  • Leer en línea o como PDF
Vender
¿Dónde estudias?
Tu idioma
Document preview thumbnail
Vista previa 4 fuera de 32 páginas
Examen

Rn Pharmacology Vati Re Evaluation Assessment Comprehensive Examination Test With Complete Solutions

Document preview thumbnail
Vista previa 4 fuera de 32 páginas

RN PHARMACOLOGY VATI RE EVALUATION ASSESSMENT COMPREHENSIVE EXAMINATION TEST WITH COMPLETE SOLUTIONS

Vista previa del contenido

RN PHARMACOLOGY VATI RE EVALUATION
ASSESSMENT COMPREHENSIVE
EXAMINATION TEST WITH COMPLETE
SOLUTIONS


◉ A nurse is caring for a client who ingested a toxic amount of
acetaminophen 36 hr ago. For which of the following findings should
the nurse monitor? Select all that apply
a. elevated troponin level
b. diaphoresis
c. hyperglycemia
d. abdominal discomfort
e. increased alanine aminotransferase (ALT) level. Answer: b.
Diaphoresis is correct. The nurse should monitor the client for early
manifestations of acetaminophen toxicity, which includes diaphoresis.
Later manifestations of toxicity include liver failure, which manifest
48 to 72 hr following ingestion of the toxic dose.


d. Abdominal discomfort is correct. The nurse should monitor the
client for early manifestations of acetaminophen toxicity, which
include abdominal discomfort, nausea, vomiting, and diarrhea.


e. Increased alanine aminotransferase (ALT) level is correct. The
nurse should monitor ALT levels because these enzymes may elevate
with liver inflammation from acetaminophen overdose.

,◉ A nurse is assessing a client who has a prescription for oral
albuterol for the long-term management of asthma. For which of the
following adverse effects should the nurse monitor?
a. Nystagmus
b. Tachycardia
c. Drowsiness
d. Oral fungal infections. Answer: b. Tachycardia


Albuterol is a beta2-agonist, which can cause excessive stimulation of
cardiac and skeletal muscle beta cells. Therefore, the nurse should
monitor the client for tachycardia and dysrhythmias.


◉ A nurse is planning care for a client who has asthma and a
prescription for methylprednisolone. Which of the following lab
values should the nurse monitor?
a. Aspartate aminotransferase (AST)
b. Fibrin split products
c. BUN
d. Glucose. Answer: d. Glucose


Methylprednisolone therapy increases the synthesis of glucose and
decreases the uptake of glucose by the muscles and adipose tissues,
resulting in increased circulating glucose. Therefore, it is important
for the nurse to regularly monitor blood glucose levels while clients
are receiving corticosteroid therapy.

,◉ A nurse planning care for a client who has a prescription for
acetazolamide. Which of the following findings should the nurse plan
to monitor for as an adverse effect of this medication?
a. Bronchospasm
b. Constipation
c. Diplopia
d. Electrolyte imbalance. Answer: d. Electrolyte imbalance


Acetazolamide promotes renal excretion of sodium and potassium and
reduces the formation of bicarbonate, increasing the client's risk of
electrolyte and acid-base imbalances. Therefore, the nurse should
monitor the client for findings of electrolyte imbalance.


◉ A nurse is caring for a client who reports an increase in migraine
headaches over the past 2 weeks and asks if sumatriptan might be
helpful. Which of the following conditions from the client's medical
history should the nurse recognize as a contraindication for this
medication?
a. Gastrointestinal reflux
b. Angina pectoris
c. Routine acetylsalicylic acid use
d. Eczema. Answer: b. Angina pectoris


Sumatriptan is a vasoconstrictor and can cause angina from coronary
vasospasm. The nurse should identify uncontrolled hypertension,

, coronary artery disease, ischemic heart disease, and angina pectoris as
contraindications for receiving sumatriptan.


◉ A nurse on a telemetry unit is caring for a client who has a new
prescription for digoxin. The nurse should identify that which of the
following cardiac rhythms is a contraindication for administration of
the medication?
a. Atrial flutter
b. Second-degree heart block
c. Atrial fibrillation
d. Narrow QRS complexes. Answer: b. Second-degree heart block


A second-degree heart block results when there is a problem in the
atrioventricular conduction system. Each atrial impulse takes
progressively longer to go from the AV node to the ventricles until a
QRS complex drops. Digoxin slows atrioventricular conduction and
can cause progression to a complete heart block; therefore, the nurse
should identify second-degree heart block as a contraindication for
digoxin therapy.


◉ A nurse is caring for a client who is postoperative following
orthopedic surgery and receiving IV ketorolac. Which of the
following findings should the nurse identify as the priority to report to
the provider?
a. Dry mouth
b. Oliguria
c. Nausea

Información del documento

Subido en
14 de agosto de 2026
Número de páginas
32
Escrito en
2026/2027
Tipo
Examen
Contiene
Preguntas y respuestas
$21.99

¿Documento equivocado? Cámbialo gratis Dentro de los 14 días posteriores a la compra y antes de descargarlo, puedes elegir otro documento. Puedes gastar el importe de nuevo.
Escrito por estudiantes que aprobaron
Inmediatamente disponible después del pago
Leer en línea o como PDF

Vendido
2
Seguidores
0
Artículos
2359
Última venta
1 mes hace



Por qué los estudiantes eligen Stuvia

Creado por compañeros estudiantes, verificado por reseñas

Calidad en la que puedes confiar: escrito por estudiantes que aprobaron y evaluado por otros que han usado estos resúmenes.

¿No estás satisfecho? Elige otro documento

¡No te preocupes! Puedes elegir directamente otro documento que se ajuste mejor a lo que buscas.

Paga como quieras, empieza a estudiar al instante

Sin suscripción, sin compromisos. Paga como estés acostumbrado con tarjeta de crédito y descarga tu documento PDF inmediatamente.

Student with book image

“Comprado, descargado y aprobado. Así de fácil puede ser.”

Alisha Student

Preguntas frecuentes